[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.166.89.187. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1982

Acute Myeloblastic Leukemia Following Chemotherapy for Mycosis Fungoides

Author Affiliations

From the Sections of Hematology (Dr Waddell) and Medical Oncology (Drs Zubler and Gore), Department of Medicine, Veterans Administration Medical Center and Baylor College of Medicine, Houston.

Arch Dermatol. 1982;118(3):179-182. doi:10.1001/archderm.1982.01650150041020
Abstract

• The development of acute myeloblastic leukemia following therapy for malignant disorders is being recognized with increasing frequency. Acute myeloblastic leukemia (erythroleukemic variant) developed in a patient with mycosis fungoides following three years of chemotherapy with a variety of antineoplastic drugs. The patient demonstrated a hypodiploid chromosomal abnormality with a missing C group chromosome.

(Arch Dermatol 1982;118:179-182)

×